# SDR UALA2013051403330

- Difficulty date: May 13, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 85,981 hours, 13,690 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF LEFT OTBD AILERON, OTBD ACTUATOR, LEAKING HYDRAULIC FLUID.    LT OTBD AILERON HYDRAULIC SUPPLY LINE GOING TO THE OTBD ACTUATOR HAS SEVERAL DEEP GOUGES IN HYD LINE APPROX ABOUT 5" FROM B-NUT ATTACHED TO OTBD ACTUATOR.  R & R HYD SUPPLY LINE.  LEAK AND OPS CHECKED NORMAL.
